Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("UNIQUENESS THEOREM")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 3251

  • Page / 131

Export

Selection :

  • and

THE UNIQUENESS OF CERTAIN AUTOMORPHIC GRAPHSBUEKENHOUT F; ROWLINSON P.1981; GEOM. DEDIC.; ISSN 0046-5755; NLD; DA. 1981; VOL. 11; NO 4; PP. 443-446; BIBL. 14 REF.Article

AN APPLICATION OF THE PRINCIPLE OF LIMITING ABSORPTION TO THE MOTIONS OF FLOATING BODIESLENOIR M; MARTIN D.1981; J. MATH. ANAL. & APPL.; ISSN 0022-247X; USA; DA. 1981; VOL. 79; NO 2; PP. 370-383; BIBL. 7 REF.Article

DEUX CONSTRUCTIONS DES ENSEMBLES DE DIFFERENCESALEKSEEV VE.1981; PROBL. KIBERN.; SUN; DA. 1981; NO 38; PP. 259-262; BIBL. 5 REF.Article

UN TEOREMA DI UNICITA PER LA PROPAGAZIONE DEL CALORE PER CONVESIONE FORZATA CON VELOCITA FINITA IN UN DOMINIO ILLIMITATO = THEOREME D'UNICITE POUR LA PROPAGATION DE LA CHALEUR PAR CONVECTION FORCEE A VITESSE FINIE DANS UN DOMAINE ILLIMITEFRANCHI F.1979; ATTI ACCAD. SCI. TORINO, CL. SCI. FIS. MAT. NAT.; ITA; DA. 1979; VOL. 113; NO 1-2; PP. 33-37; BIBL. 3 REF.Article

UNICIDAD DE LA SOLUCION DE KIRCHHOFF. = UNICITE DE LA SOLUTION DE KIRCHHOFFGOMEZ REINO CARNOTA C; VENCES BENITO MA.1977; AN. FIS.; ESP.; DA. 1977; VOL. 73; NO 2; PP. 66-69; ABS. ANGL.; BIBL. 8 REF.Article

ON UNIQUENCES IN THE ELASTOPLASTIC ANALYSIS OF FRAMES.SMITH DL; MUNRO J.1978; J. STRUCT. MECH.; U.S.A.; DA. 1978; VOL. 6; NO 1; PP. 85-106; BIBL. 14 REF.Article

SUR L'EXISTENCE ET L'UNICITE DE QUELQUES SEMI-MARTINGALESMIKULYAVICHYUS R.1982; LITOV. MAT. SB.; ISSN 506974; SUN; DA. 1982; VOL. 22; NO 1; PP. 117-126; ABS. LIT/ENG; BIBL. 3 REF.Article

PROBLEMES BIDIMENSIONNELS DE CONTACT LIMITE DANS LA THEORIE DES MOMENTS EN THERMOELASTICITEDZHAVAKHISHVILI GI.1978; SOOBSHCH. AKAD. NAUK GRUZ. S.S.R.; SUN; DA. 1978; VOL. 89; NO 2; PP. 321-324; ABS. GEO/ENG; BIBL. 5 REF.Article

A UNIQUENESS THEOREM FOR THE DISPLACEMENT PROBLEM INFINITE ELASTODYNAMICS.WHEELER L.1977; ARCH. RATION. MECH. ANAL.; GERM.; DA. 1977; VOL. 63; NO 2; PP. 182-189; BIBL. 8 REF.Article

PROPRIETE STRUCTURELLE D'UNICITE D'UN CIRCUIT MINIMUM RELATIVEMENT A SA PARTIE REACTIVEUSYNIN VI.1976; ELEKTRON. I MODELIROVAN., U.S.S.R.; S.S.S.R.; DA. 1976; NO 13; PP. 12-14; BIBL. 3 REF.Article

SOLUTION D'UN PROBLEME AUX LIMITES VECTORIEL BIDIMENSIONNEL SPECIAL DE FILTRATIONMUKHIDINOV N.1981; DOKL. AKAD. NAUK UZ SSR; ISSN 50064X; SUN; DA. 1981; NO 5; PP. 15-17; BIBL. 6 REF.Article

CONSEQUENCES OF ANALYTICITY IN LINEAR ELASTOSTATICS AND RELATED SYSTEMSSTRAUGHAN B.1980; S.I.A.M. J. MATH. ANAL.; USA; DA. 1980; VOL. 11; NO 1; PP. 181-189; BIBL. 26 REF.Article

A UNIQUENESS THEOREM FOR MICROPOLAR FLUID MOTIONS IN UNBOUNDED REGIONS.PADULA M; RUSSO R.1976; BOLL. UN. MAT. ITAL.; ITAL.; DA. 1976; VOL. 13A; NO 3; PP. 660-666; ABS. ITAL.; BIBL. 7 REF.Article

SULL'UNICITA DELLA SOLUZIONE DELLE EQUAZIONI DELLA DINAMICA DEI CORPI VISCOELASTICI IN UN DOMINIO ILLIMITATO = SUR L'UNICITE DE LA SOLUTION DES EQUATIONS DE LA DYNAMIQUE DES CORPS VISCOELASTIQUES DANS UN DOMAINE ILLIMITELAURO G; MAZZIOTTI E.1982; BOLL. UNIONE MAT. ITAL., B; ISSN 504971; ITA; DA. 1982; VOL. 1; NO 2; PP. 777-786; ABS. ENG; BIBL. 9 REF.Article

A UNIQUENESS THEOREM FOR THE MOVING MEDIUM REDUCED WAVE EQUATIONMANWELL AR.1981; APPL. ANAL.; ISSN 0003-6811; GBR; DA. 1981; VOL. 12; NO 3; PP. 215-228; BIBL. 11 REF.Article

ON THE UNIQUENESS OF SOME FLOWS IN THE LINEAR THEORY OF HEAT CONDUCTING, INCOMPRESSIBLE SIMPLE FLUIDSFETECAU C.1980; BUL. INST. POLITEH. IASI SECT. 1; ISSN 0304-5188; ROM; DA. 1980; VOL. 26; NO 3-4; PP. 109-112; ABS. RUM; BIBL. 4 REF.Article

UNIQUENESS CRITERIA IN SOLIDS WITH NON-ASSOCIATED PLASTIC FLOW LAWS AT FINITE DEFORMATIONSRANIECKI B.1979; BULL. ACAD. POL. SCI., SER. SCI. TECH.; ISSN 0001-4125; POL; DA. 1979; VOL. 27; NO 8-9; PP. 391-399; ABS. RUS; BIBL. 11 REF.Article

UNIQUENESS IN GENERALIZED THERMOELASTICITYIGNACZAK J.1979; J. THERM. STRESSES; USA; DA. 1979; VOL. 2; NO 2; PP. 171-175; BIBL. 16 REF.Article

SOME UNIQUENESS THEOREMS IN THE THEORY OF ELASTICITY.DEEPANKAR MUKHERJEE.1977; BULL. CALCUTTA MATH. SOC.; INDIA; DA. 1977; VOL. 69; NO 2; PP. 65-73; BIBL. 5 REF.Article

ON CONTINUOUS DEPENDENCE AND UNIQUENESS IN FINITE ELASTOSTATICS FOR UNBOUNDED DOMAINSSCARPETTA E.1982; BALL. UNIONE MAT. ITAL., B; ISSN 504971; ITA; DA. 1982; VOL. 1; NO 3; PP. 1039-1053; ABS. ITA; BIBL. 20 REF.Article

THEOREME D'UNICITE POUR LES PROCESSUS ELASTOPLASTIQUES A DEUX COMPOSANTESNEDZHESKU KLEZHA S.1978; PRIKL. MAT. MEKH.; S.S.S.R.; DA. 1978; VOL. 42; NO 2; PP. 377-383; BIBL. 17 REF.Article

UNIQUENESS AND STABILITY IN THE CONTINUUM THEORY OF GRANULAR MATERIALS.ANGOTTI F.1976; MECCANICA; ITAL.; DA. 1976; VOL. 11; NO 1; PP. 18-22; ABS. ITAL.; BIBL. 3 REF.Article

A UNIQUENESS PROOF FOR A TRANSONIC FLOW PROBLEM.COOK LP.1978; INDIANA UNIV. MATH. J.; U.S.A.; DA. 1978; VOL. 27; NO 1; PP. 51-71; BIBL. 11 REF.Article

UNIQUENESS FOR PLANE CRACK PROBLEMS IN THE MICROPOLAR THEORY OF ELASTICITY.WACHECKA SKOWRON A.1977; BULL. ACAD. POLON. SCI., SCI. TECH.; POLOGNE; DA. 1977; VOL. 25; NO 10; PP. 825-829; ABS. RUSSE; BIBL. 2 REF.Article

A UNIQUENESS THEOREM FOR HYDRODYNAMIC FLOWS IN UNBOUNDED DOMAINS.GALDI GP; RIONERO S.1976; ANN. MAT. PURA APPL.; ITAL.; DA. 1976; VOL. 108; PP. 361-366; BIBL. 10 REF.Article

  • Page / 131